MAUDE Adverse Event Report: ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 90CM; DRG LEAD

ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 90CM; DRG LEAD
Model Number MN10450-90A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that x-ray imaging revealed migration of three leads.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the s1 and l5 leads were explanted and replaced, and the l3 lead was explanted to address the issue.Effective therapy was restored post operatively.
 
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.During processing of this complaint, attempts were made to obtain complete device information.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
KIT IMPLANTABLE SLIM TIP LEAD, 90CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24698390
Report Number1627487-2026-01448
Device Sequence Number10109957
Product Code PMP
UDI-Device Identifier05415067025548
UDI-Public(01)05415067025548(10)AB2351(17)190706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2019
Device Model NumberMN10450-90A
Device Catalogue NumberMN10450-90A
Device Lot NumberAB2351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight91 KG